# SDR GTIA1000104

- Difficulty date: October 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 17,047 hours, 8,166 cycles
- Engine: Iae V2524A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 262FF CORRODED.  INSTALLED NEW SERVICABLE FLOOR PANEL 262FF IAW AMM 53-42-12-400-002 & AMM 53-42-12-000-002.
